# SDR 06FDEA03605

- Difficulty date: October 10, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- Aircraft time: 47,763 hours, 37,422 cycles
- Engine: Pwa JT8D15
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN CLIMB THRU FL190 (300 KNOTS) A-FRAME BUFFET.  CYCLED SPEED BRAKE (NO HELP).    DISCONNECTED A/P AND SLOWED TO 280 KNTS WITH CONTINUAL BUFFET.  AT FL 240 A-FRAME BUFFET STOPPED, VIBRATION IN NR 1 THROTTLE.
